# SDR AALA2019031189002

- Difficulty date: March 7, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N984NN
- Make and model: Boeing 737823
- Aircraft serial: 31234
- Aircraft time: 10,170 hours, 4,068 cycles
- Engine: Cfmint CFM567B242
- Engine time: 10,203 hours, 4,082 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Right Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: E, D

## Discrepancy

DURING TAXI FOR TAKEOFF THE ACFT TAXING BEHIND WITNESSED THE RIGHT ENGINE INGEST FOD.  RIGHT ENGINE WAS SHUTDOWN.  PRIOR TO ENGINE SHUTDOWN ALL ENGINE PARAMETERS WERE NORMAL. MAINTENANCE INSPECTED THE RIGHT ENGINE FOR DEBRIS INGESTION AND FOUND A PLASTIC BAG IN THE FAN STATORS. REMOVED THE PLASTIC BAG AND FOUND NO EVIDENCE OF FURTHER DEBRIS IN THE ENGINE.
